# SDR AALA202206284528

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 22,239 hours, 10,341 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P4370
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 39,269 hours, 15,482 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MILD TRANSIENT ODOR DURING DECENT AT IDLE THRUST CATEGORY I ODOR NO CLEAR SOURCE NO IRRITATION JUST NOTED BY BOTH PILOTS DISSIPATED AFTER FIVE MINUTES. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. FOUND THE  APU LUBE MODULE PACKING LEAKING AND REPLACED IT HOWEVER DURING THE LEAK CHECK MAINTENANCE FOUND OIL LEAKING FROM THE APU LOAD COMPRESSOR DRAIN AND THE APU WILL BE PLACED ON MEL **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
